# SDR DL757070002

- Difficulty date: January 1, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 66,212 hours, 32,722 cycles
- System (JASC): 2700 · Flight Control System
- Part: Isolation Valve
- Part number: 340565
- Part serial: 2203A
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYS PRESS LIGHT .17 HYD FLUID IN RESEVIOR.  FOUND LT SYSTEM EMPANAGE ISOLATION VALVE LEAKING.  REPLACED VALVE PER AMM SERVICED LT HYD SYS CLEANED AFFECTED AREA OF HYD FLUID VALVE LEAK AND OPS CKS NORM.
